MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II AUI STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II AUI STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETUF3214C102E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Injury (2348)
Date of Event 11/10/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant iis stent graft system was implanted in a patient for the endovascular treatment of a 50 mm diameter abdominal aortic aneurysm.Final angiogram showed a successful evar.However, it was reported that, when the physician attempted to remove the guidewire from the main body side (left) some resistance was encountered.When fluoroscopic imaging was re-established, the bifurcated stent graft was no longer in its original position but was sitting in the aaa sac.It was reported that a secondary intervention was performed three days later to treat malposition of the endurant stent graft.During the re-intervention an endurant aui and endurant limb extension were implanted and a left to right fem-fem bypass performed.It was reported that post the implant of the aui a type ia endoleak was observed.Ten (10) aptus endoanchors were implanted.It was reported that the type ia endoleak was resolved with no follow up necessary.No additional clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
Additional information received on this case reported that as per the physician, the reason for the type 1a leak after the implantation of the aui device was caused by a collapsed suprarenal fixation constraining a portion of the aui device.As per the investigator, ballooning and implantation of endoanchors resolved the leak.No additional clinical sequelae were reported and the patient is fine.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II AUI STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7094681
Report Number2953200-2017-01933
Device Sequence Number903623
Product Code MIH
UDI-Device Identifier00643169232617
UDI-Public00643169232617
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/13/2019
Device Model NumberETUF3214C102E
Device Catalogue NumberETUF3214C102E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/10/2017
Supplement Date Received by Manufacturer12/12/2017
Initial Report FDA Received Date12/07/2017
Supplement Report FDA Received Date01/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;